UM

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Circulant and skew-circulant splitting iteration for fractional advection–diffusion equations Journal article
International Journal of Computer Mathematics, 2014,Volume: 91,Issue: 10,Page: 2232
Authors:  Qu W.;  Lei S.-L.;  Vong S.-W.
Favorite  |  View/Download:5/0  |  Submit date:2018/10/30
Circulant And skew-Circulant Splitting Iteration  Fast Fourier Transform  Fractional Advection–diffusion Equation  Toeplitz Matrix